# SDR 187531

- Difficulty date: February 1, 2004
- Submitted: February 2, 2004
- Operation: Air carrier
- Aircraft: N158SD
- Make and model: Saab SF340A
- Aircraft serial: 158SD
- Aircraft time: 29,243 hours, 31,421 cycles
- Engine: Ge CT75A2
- Engine time: 32,900 hours, 33,655 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE THE CREW SET THE RIGHT ENGINE POWER AT 80 PERCENT TQ.  THE CREW HEARD A LOUD BANG, FELT A SLIGHT YAW AND NOTICED THAT THE RIGHT TQ HAD DROPPED TO APPROX 70 PERCENT.  THE CREW ADJUSTED THE TQ AND THEN HEARD MULTIPLE BANGS ALONG WITH A DROP IN RIGHT TQ AND AN ASSOCIATED RIGHT IGNITION WARNING LIGHT.  THE CREW FOLLOWED THE QRH AND RETURNED TO PIT.  A/C TAKEN OUT OF SERVICE AT 1710 (LT) 02-01-04.
